# SDR I5PA2017032810

- Difficulty date: March 28, 2017
- Submitted: March 30, 2017
- Operation: Air carrier
- Aircraft: N757QM
- Make and model: Boeing 757-29J
- Aircraft serial: 27203
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice Plate
- Part number: 144N507011
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO BAY FLOOR SPLICE BS 1020 IS CRACKED AT CARGO HANDLING SIDE RAIL ATTACH POINT LBL50. DOCUMENTED ON ATS JOB 722361 CARD 00019. REMOVED AND FABRICATED, INSTALLED NEW SPLICE PLATE PER DWG 144N5020 AND SRM 51-40-02.
